Super-Gaussian approximation of the fundamental radial mode in nonlinear parabolic-index optical fibers
Journal article, 1992
Author
Magnus Karlsson
Department of Electromagnetic Field Theory
Dan Anderson
Department of Electromagnetic Field Theory
Published in
Journal of the Optical Society of America B: Optical Physics
0740-3224 (ISSN) 15208540 (eISSN)
Vol. 9 Issue 9 p. 1558-1562Categorizing
Subject Categories (SSIF 2011)
Atom and Molecular Physics and Optics
Other Physics Topics
Other Electrical Engineering, Electronic Engineering, Information Engineering
Identifiers
DOI
10.1364/JOSAB.9.001558